New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
One thing leads to another ...
1 Replies
t3apps - February 27

I've been battling FMS and Arthritis for many years, with an official diagnosis in 2011. I feel like I'm taking every drug that might possibly help any of the symptoms, plus a few more - Cymbalta, Plaquenil, Tramadol, Trazodone, and Flexeril; I had to stop taking Ibuprofen because of a reaction, so now I take Aleve. I used to think that at least some of the drugs were making things better, but since I stopped with the Ibuprofen, nothing seems to be helping. I also do B12 shots daily and take Vitamin D. Two weeks ago I was diagnosed as Anemic (Iron Saturation was 6), but I don't go to the Hematologist for another 10 days.

I hurt all the time - last week I worked about 30 hours, then spent from 245pm on Friday until 830am on Saturday in bed (not asleep the whole time), and most of the weekend being uncomfortable and frustrated. I missed my stepdaughter's basketball play off game on Friday. On Sunday night I went to bed about 830pm and was up and down 6 times between then and when my alarm went off at 412am. It hurts to lay in bed, it hurt to take a shower this morning, it hurts to sit in my office chair ..... why is this disease so unforgiving, unpredictable and uncontrollable?

Thanks for allowing me to vent on the forum - most of my family and close friends don't seem to remember that I'm not a laid back kind of person; I'm a Type A, controlling personality who has always said "if I want it done right, I'll just do it myself." I think that's the hardest part - recognizing and accepting that I just can't do it all myself anymore.

 

Jocelyn - February 28

t3apps,

You've hit it on the nail. I am too a type A personality. I just wrote a venting story on the general discussion board. I too have so many problems with medication that I end up taking very little. I was on Plaquenil for 4 years, but just came off of it. I started having uncontrollable sneezing, swollen upper lip etc. The discoloration on the face was getting so bad. I love to go in the pool during the summer because it makes me feel so much better and the sun and plaquenil don't mix. However, if the drug really helped me it would be worth being on.

There is very little you can control with Fibro. I work a 40 hour job, for how much longer, I do not know. At this point, I take one day at a time. I really love my job and will hate to leave it, but I know my time is coming. My office chair hurts, the overhead lights, the sitting for hours at a computer, and sometimes just to walk to the parking garage which is real close. We got new office chairs, and the new chairs are not as padded as the old chairs so I kept my old chair.

I have had anemia and reactions to different drugs, but I can take Advil and it does help, with a little bit of prednisone. I do not like the prednisone because it is a bad drug, but I can no longer take allergy shots because I am allergic to my everything outside and most of everything inside and the medication keeps my symptoms down.

I am in pain 24/7, if just depends to what extent the pain level is. My husband and I took our grandson to the Boston Children's Museum yesterday (he is on school vacation and I took a couple of days off to care for him) it was very difficult for me. The pain level would rise up to close to an 8 at times. I had to sit on a jacket on the hard benches to get a little relief. Today, he and I are hanging out at the house because I am in no condition after yesterday to do anything but sit. I am hoping the pain drops because tomorrow I am back to work. I am expecting to have a painful week because the pain usually escalates over a 3 day period before it starts to calm down to a manageable level, so that I can do another stupid thing to make it worse. I guess I will never learn, but when I flare, I just don't call the doctor anymore. The meds don't work and I know I will just end up in bed fighting the pain until it subsides again. I think that I am scared that some day, the fares just won't subside!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question